MathSciNet Relay Station
MathSciNet bibliographic data
MR118750 16.00
Rees, D. ${\germ a}$-transforms of local rings and a theorem on multiplicities of ideals. Proc. Cambridge Philos. Soc. 57 1961 8–17.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement